# SDR USAA2013060500013

- Difficulty date: June 4, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 51,006 hours, 21,427 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: D57571600159
- Condition: Debonded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEEKLY VISIT-SKIN DISBONDING ON RT OTBD FLAP AFT T/E WEDGE UPPER SKIN AT WS5512 BETWEEN FLAP RIB 3 & 4.  REPLACED RIGHT OTBD FLAP AFT T/E WEDGE IAW SRM 51-42-11.
